# SDR AALA202212235582

- Difficulty date: December 18, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR BEAM LOCATED AT BS 986.5, WL 208, AND RBL 43. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6 ALTERNATIVE 4.
